# SDR UPS05845150

- Difficulty date: July 25, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1746 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CRACKED 1/2" LONG AT STA 1746 L15R.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 53-2-1 FIG 7.
